# SDR RAIA00107019

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145053
- Aircraft time: 7,620 hours, 6,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION AFT OF FUSELAGE FRAME 19A AT LEFT BL 18.  MAINTENANCE REMOVED CORROSION AND REPAIRED FUSELAGE FRAME 19A AT LEFT BL 18 IAW EMB 145 SRM.
